# SDR GTIA040744

- Difficulty date: August 22, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY GIRT BAR NOT WORKING PROPERLY 'HOLDER'.  ADJUSTED GIRT BAR HOLDER, OPS CHECK NORMAL.  GTIA (M)
